# SDR WX0A070832

- Difficulty date: April 29, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N403NV
- Make and model: Doug MD-88
- Aircraft serial: 49764
- Engine: Pwa JT8D219
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING DESCENT THROUGH FL 190 OIL PRESSURE LOW ANNUNCIATOR ON AMD OIL PRESSURE DROPPING BELOW 35 PSI, FOLLOWED EQRH EFFECTED ENGINE (NR 1).  REPLACED NR 4 BEARING OIL SUPPLY LINE IAW AMM 79-20-00 LEAKED CHECKED LINE, NO LEAKS NOTED, AIRCRAFT GOOD FOR SERVICE.
